Shakedown for slab track substructures with stiffness variation

Liu, S, Wang, J, Yu, H-S et al. (1 more author) (2018) Shakedown for slab track substructures with stiffness variation. Geotechnical Research, 5 (1). pp. 31-38. ISSN 2052-6156

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Published with permission by the ICE under the CC-BY 4.0 license. (http://creativecommons.org/licenses/by/4.0/)
Keywords: foundations, rail track design, railway tracks
Dates:
  • Published: March 2018
  • Accepted: 18 December 2017
  • Published (online): 2 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jan 2018 12:44
Last Modified: 20 Apr 2018 08:12
Status: Published
Publisher: Thomas Telford (ICE Publishing)
Identification Number: https://doi.org/10.1680/jgere.17.00018

Download

Share / Export

Statistics